Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A unified approach to generalized inverses of linear operators: I. Algebraic, topological and projectional properties

Authors: M. Z. Nashed and G. F. Votruba
Journal: Bull. Amer. Math. Soc. 80 (1974), 825-830
MSC (1970): Primary 47A99, 47A50; Secondary 15A05, 41A65
Part II: Bull. Amer. Math. Soc., Volume 80, Number 5 (1974), 831--835
MathSciNet review: 0365190
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Emanoil Arghiriade, Sur l’inverse généralisée d’un opérateur linéaire, dans les espaces de Hilbert, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 45 (1968), 471–477 (French, with Italian summary). MR 0247440
  • 2. Emeric Deutsch, Semi-inverses, reflexive semi-inverses, and pseudo-inverses of an arbitrary linear transformation, Linear Algebra and Appl. 4 (1971), 313–322. MR 0288127
  • 3. I. Erdélyi, A generalized inverse for arbitrary operators between Hilbert spaces., Proc. Cambridge Philos. Soc. 71 (1972), 43–50. MR 0287336
  • 4. I. Erdélyi and A. Ben-Israel, Extremal solutions of linear equations and generalized inversion between Hilbert spaces, J. Math. Anal. Appl. 39 (1972), 298–313. MR 0310680
  • 5. Magnus R. Hestenes, Relative self-adjoint operators in Hilbert space, Pacific J. Math. 11 (1961), 1315–1357. MR 0136996
  • 6. J. J. Koliha, Pseudo-inverses of operators, Bull. Amer. Math. Soc. 80 (1974), 325–328. MR 0336378, 10.1090/S0002-9904-1974-13485-3
  • 7. M. Z. Nashed, Generalized inverses, normal solvability, and iteration for singular operator equations, Nonlinear Functional Anal. and Appl. (Proc. Advanced Sem., Math. Res. Center, Univ. of Wisconsin, Madison, Wis., 1970) Academic Press, New York, 1971, pp. 311–359. MR 0275246
  • 8. M. Zuhair Nashed and G. F. Votruba, A unified operator theory of generalized inverses, Generalized inverses and applications (Proc. Sem., Math. Res. Center, Univ. Wisconsin, Madison, Wis., 1973) Academic Press, New York, 1976, pp. 1–109. Publ. Math. Res. Center Univ. Wisconsin, No. 32. MR 0493448
  • 9. Andrew Sobczyk, Projections in Minkowski and Banach spaces, Duke Math. J. 8 (1941), 78–106. MR 0003443

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A99, 47A50, 15A05, 41A65

Retrieve articles in all journals with MSC (1970): 47A99, 47A50, 15A05, 41A65

Additional Information